Yeah, it really sucks. It sucks even worse when you start to get it in your muscles and connective tissues, too. It makes you feel like you have a nasty flu all the time. Unfortunately, the only thing that really gets rid of the Crohn's related aches and pains for me is prednisone, at 20mg/day and higher doses.
I've just completed (well, almost.. down to 2.5 mg/day now) a prednisone taper in preparation for a discectomy and fusion. Apparently, pred can prevent bone from forming in the fusion. So now all the joint aches and all the rest of the myriad of Crohn's symptoms are back with a flourish.
Some people have gotten some relief from joint and bone pain with the TNF-A inhibitors (Remicade, Humira, Cimzia, Tysabri, etc.), but others say these meds make their joint pains worse. Imuran, methotrexate and the other immunosuppressants will sometimes help, too. Unfortunately, they don't for everyone.
Just trying to be a "Regular Member".
Entocort 9 mg/day, Prednisone 20 mg/day, started Humira 1/22/08, started 100 mg of Azasan (Imuran) 2/20/08. Increased Azasan to 150 mg 10/15/08. Discontinued Humira 11/03/08 after extreme fatigue and moderate muscle aches. Started Cimzia 12/4/08. Down to 5 mg/day of Pred now, and will continue to taper until completely off as long as the other meds keep me off the porcelain.
I'm convinced that Prednisone is the root of all evil, and primarily responsible for global warming.